Algorithmic approach to the extinction probability of branching processes

Sophie Hautphenne, Guy Latouche, Marie-Ange Remiche

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)171
Number of pages22
JournalMethodology and Computing in Applied Probability
Volume13
Publication statusPublished - 2011

Cite this

@article{116609f9ec9a4825a2b53972c9655fc5,
title = "Algorithmic approach to the extinction probability of branching processes",
author = "Sophie Hautphenne and Guy Latouche and Marie-Ange Remiche",
year = "2011",
language = "English",
volume = "13",
pages = "171",
journal = "Methodology and Computing in Applied Probability",
issn = "1387-5841",
publisher = "Springer Netherlands",

}

Algorithmic approach to the extinction probability of branching processes. / Hautphenne, Sophie; Latouche, Guy; Remiche, Marie-Ange.

In: Methodology and Computing in Applied Probability, Vol. 13, 2011, p. 171.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Algorithmic approach to the extinction probability of branching processes

AU - Hautphenne, Sophie

AU - Latouche, Guy

AU - Remiche, Marie-Ange

PY - 2011

Y1 - 2011

M3 - Article

VL - 13

SP - 171

JO - Methodology and Computing in Applied Probability

JF - Methodology and Computing in Applied Probability

SN - 1387-5841

ER -